Champix Nausea


I know alot of people out there have suffered with severe nausea from Champix. Believe me, I have been there as well, where I have felt sooo very sick, it was unreal. However, the one tip I can give for this problem is to make sure you eat properly just before taking the pill. Also take the pill with a full glass of water. I have always been one of these people that eat about 2 to 3 hours after waking up (Yes I do know that breakfast is the most important meal, mine just happens to be later than most lol). But now I have a couple of weetabix after my first cuppa coffee and then take my pill. I also don't bother trying to time my pill taking to be every 12 hours, so I can now happily take the second pill straight after my evening meal. For me, this worked immediately and I haven't had any nausea since. Obviously it won't work for everyone, but hopefully some of you will find this useful.



You may also like...